# SDR 06FDEA1302

- Difficulty date: April 3, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: 652274614
- Condition: Nicked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER TRAILING EDGE HAS NUMEROUS NICKS LEFT HAND.  *S/D*  REMOVED AND REPLACED FAIRING STRIP UPPER LT SIDE PER FED EX EA 7-5540-99063.
